# SDR MASA200600347

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 5,833 hours, 4,200 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6438 PHX - SLATS HALF SPEED STATUS MESSAGE.  MX RESET THE SYSTEM.
